Diffeomorphisms of a product of spheres and embedded spheres

Laércio Aparecido Lucas, Osamu Saeki

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


Let M be the product of n copies of the p-dimensional sphere Sp with p≥1 and n≥2. In this paper we completely determine those automorphisms of Hp(M;ℤ)≅ℤn which can be realized by a diffeomorphism of M. As an application, we completely classify smoothly embedded p-dimensional spheres in M up to diffeomorphisms of M.

Original languageEnglish
Pages (from-to)471-478
Number of pages8
JournalTopology and its Applications
Issue number3
Publication statusPublished - Sept 30 2002
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


Dive into the research topics of 'Diffeomorphisms of a product of spheres and embedded spheres'. Together they form a unique fingerprint.

Cite this